RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gromov Mikhail Leonidovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17
Presentations: 3

Number of views:
This page:2701
Abstract pages:11517
Full texts:4449
References:459

http://www.mathnet.ru/eng/person19940
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/77335

Publications in Math-Net.Ru
2015
1. M. L. Gromov, “Colourful categories”, Uspekhi Mat. Nauk, 70:4(424) (2015),  3–76  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:4 (2015), 591–655  isi  scopus
2001
2. M. L. Gromov, “$\mathrm{CAT}(\kappa)$-spaces: construction and concentration”, Zap. Nauchn. Sem. POMI, 280 (2001),  101–140  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 119:2 (2004), 178–200
1992
3. Yu. D. Burago, M. L. Gromov, G. Ya. Perel'man, “A. D. Alexandrov spaces with curvature bounded below”, Uspekhi Mat. Nauk, 47:2(284) (1992),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 1–58  isi
1973
4. M. L. Gromov, Ya. M. Eliashberg, “Construction of a smooth mapping with prescribed Jacobian. I”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  33–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 27–33
5. M. L. Gromov, “Convex integration of differential relations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973),  329–343  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:2 (1973), 329–343
6. M. L. Gromov, “Degenerate smooth mappings”, Mat. Zametki, 14:4 (1973),  509–516  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1973), 894–853
1972
7. M. L. Gromov, “Smoothing and inversion of differential operators”, Mat. Sb. (N.S.), 88(130):3(7) (1972),  382–441  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:3 (1972), 381–435
1971
8. M. L. Gromov, Ya. M. Eliashberg, “Nonsingular mappings of Stein manifolds”, Funktsional. Anal. i Prilozhen., 5:2 (1971),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:2 (1971), 156–157
9. M. L. Gromov, Ya. M. Eliashberg, “Removal of singularities of smooth mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  600–626  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 615–639
10. M. L. Gromov, Ya. M. Eliashberg, “Construction of nonsingular isoperimetric films”, Trudy Mat. Inst. Steklov., 116 (1971),  18–33  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 116 (1971), 13–28
1970
11. M. L. Gromov, “Isometric imbeddings and immersions”, Dokl. Akad. Nauk SSSR, 192:6 (1970),  1206–1209  mathnet  mathscinet  zmath
12. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Uspekhi Mat. Nauk, 25:5(155) (1970),  3–62  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:5 (1970), 1–57
1969
13. M. L. Gromov, “Stable mappings of foliations into manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  707–734  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 671–694
14. M. L. Gromov, “On simplexes inscribed in a hypersurface”, Mat. Zametki, 5:1 (1969),  81–89  mathnet  mathscinet  zmath; Math. Notes, 5:1 (1969), 52–56
1968
15. M. L. Gromov, “Transversal mappings of foliations”, Dokl. Akad. Nauk SSSR, 182:2 (1968),  255–258  mathnet  mathscinet  zmath
16. M. L. Gromov, “On the number of simplexes of subdivisions of finite complexes”, Mat. Zametki, 3:5 (1968),  511–522  mathnet  mathscinet  zmath; Math. Notes, 3:5 (1968), 326–332
1967
17. M. L. Gromov, “A geometrical conjecture of Banach”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1105–1114  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1055–1064

2018
18. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Uspekhi Mat. Nauk, 73:5(443) (2018),  193–196  mathnet  elib; Russian Math. Surveys, 73:5 (2018), 935–939  isi
2013
19. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013),  733–734  mathnet  isi
1997
20. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:5(317) (1997),  235–255  mathnet  mathscinet; Russian Math. Surveys, 52:5 (1997), 1117–1139  isi

Presentations in Math-Net.Ru
1. Statistical geometry of algebraic manifolds
M. L. Gromov
Meetings of the St. Petersburg Mathematical Society
December 13, 1997
2. Endomorphisms of infinite-dimensional algebraic spaces
M. L. Gromov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 11, 1997
3. Endomorphisms of infinitely-dimensional algebraic spaces
M. L. Gromov
Meetings of the St. Petersburg Mathematical Society
December 11, 1997

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019